On Hermite expansions of x k and ln|x|

Z. Sadlok; Z. Tyc

Annales Polonici Mathematici (1977)

  • Volume: 34, Issue: 1, page 63-68
  • ISSN: 0066-2216

How to cite


Z. Sadlok, and Z. Tyc. "On Hermite expansions of $x^k$ and ln|x|." Annales Polonici Mathematici 34.1 (1977): 63-68. <http://eudml.org/doc/264144>.

author = {Z. Sadlok, Z. Tyc},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {63-68},
title = {On Hermite expansions of $x^k$ and ln|x|},
url = {http://eudml.org/doc/264144},
volume = {34},
year = {1977},

AU - Z. Sadlok
AU - Z. Tyc
TI - On Hermite expansions of $x^k$ and ln|x|
JO - Annales Polonici Mathematici
PY - 1977
VL - 34
IS - 1
SP - 63
EP - 68
LA - eng
UR - http://eudml.org/doc/264144
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.